MAUDE Adverse Event Report: CP MEDICAL MONOMID; NYLON SURGICAL SUTURE, PRODUCT

CP MEDICAL MONOMID; NYLON SURGICAL SUTURE, PRODUCT
Model Number 1669B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding part number 1669b lot 200115-54, size 3/0 black nylon (nyl bla swage suture.The customer stated that the sutures had no tensile strength and would easily break just by inserting the suture through the skin.The customer further stated that many surgeries were performed, and that breakages occurred during procedures.According to the customer, most were for closing off incisions.The provider mentioned several patients involved, but an actual count was not provided; there were no reports of delays in the procedures greater than 30 minutes.No further information was obtained from the clinic.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
MONOMID
Common Device Name
NYLON SURGICAL SUTURE, PRODUCT
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
suite 150
norcross GA 30093 2960
Manufacturer (Section G)
CP MEDICAL
1775 corporate dr
suite 150
norcross GA 30093 2960
Manufacturer Contact
alfredo ferrer
1775 corporate dr
suite 150
norcross, GA 30093-2960
MDR Report Key17878937
Report Number3012164473-2023-00004
Device Sequence Number7456364
Product Code GAR
UDI-Device Identifier10790986002521
UDI-Public10790986002521
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K001173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number1669B
Device Catalogue Number1669B
Device Lot Number200115-54
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown